Pain Meds Causing Bladder Spasms
Finally got a doctor to prescribe something for pain.... Darvocet. I have come to the conclusion that narcotic pain meds (the 2 I've tried) CAUSE me to have to most excrutiating bladder pain/spams. A while back when on vicodin, I was having really horrible bladder spasms... Went to urologist and was diagnosed with IC. At the time, he did a hydrodistension and a few weeks later, the symptoms subsided (along with the cessation of the vidodin). Currently, while taking the darvocet, I am having the same bladder symptoms! The bladder pain is DEFINITELY worse when I'm taking the darvocet! In fact, I didn't have it at all until I started the meds! On days when I don't take anything for pain, my bladder is fine (of course, the rest of me hurts) but when I take the pain meds, its excrutiating! Anyone else have problems with meds irritating the bladder???? Ugh! Finally get a doc WILLING to prescribe pain meds and I cant even take them after begging docs for years to give them to me! What else can I try for the fibro pain??? I'm on Lyrica for the 3rd time... It never seems to do anything for me but every doc i see really believes in it and pushes me to try it again... ONLY ME could have pain FROM the pain meds!!!!! Just makes me wanna throw in the towel!